# SDR 2007UALA01155

- Difficulty date: April 16, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 66,099 hours, 7,547 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vent
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING HAS INTERNAL DAMAGE AT VENT SCOOP AREA (WING TIP).  [SUP 05-16-07]  REMOVED DAMAGED PARTS AND REPLACED IAW FRR UAL-744-0263. A/C OK FOR SERVICE.  SUSPECT VENT DAMAGED BY GROUND SERVICE EQUIPMENT.
